Members-only Site   |   Print Page   |   Contact Us   |   Sign In   |   Register
IACP Member Alert: Two Additional NECC Products May be Tied to Fungal Meningitis Outbreak
Share |

 

You're receiving this email as a valued member of the International Academy of Compounding Pharmacists. Having trouble viewing this email? View it in your browser.

Member Alert

10/15/12 -- The tragic circumstances surrounding the activities of New England Compounding Center (NECC) continue to grow. Today, the FDA MedWatch system released a new alert that two additional NECC products may be implicated in the development of patient infections. They are cardiologic solution and triamcinolone acetonide.

Please read the FDA announcement and share this information with the physicians, clinics, hospitals and others with whom you do business. If they have not removed any and all NECC labeled product from their inventory, they should do so immediately. No NECC labeled product should be used in patient care. All NECC labeled products have officially been recalled.

For a list of medications manufactured/distributed by NECC and subject to the total product recall, please click here.

Adverse reactions or quality problems experienced with the use of any product may be reported to the FDA's MedWatch Adverse Event Reporting program either online, by regular mail or by fax.

 

 

Stay connected to IACP by joining our online communities!

 

4638 Riverstone Blvd., Missouri City, TX 77459
iacpinfo@iacprx.org | Phone: 281-933-8400 | Toll-Free Referral Line: 800-927-4227
Click here to unsubscribe.
© 2012 International Academy of Compounding Pharmacists. All Rights Reserved.

 

 

Association Management Software Powered by YourMembership.com®  ::  Legal